Jump to content
  • Sign Up
  • Join Our Community!

    Do you have questions about celiac disease or the gluten-free diet?

Lollie

Problem With Vitamins?

Rate this topic

Recommended Posts

I've got a question. I started taking a B vitamin complex with probiotics last week. I posted that the results had been extremely positive. I have taken the one vitamin daily since. I have been queezy at night for about a week. I also have a cold/allergies that have my sinus in fits. Yesterday, I felt great, went to bed at a normal time. But my stomach woke me up at 1:30 am and I haven't been back to sleep since. The pain was horrible. It was in waves, like cramps, but all very spikey feeling. I had alot of nausea, no vomiting, no "d". It lasted all night. I feel better now, but can't figure out what happened. It was very much like when my gall bladder would hurt me, but I had it removed a year and a half ago.

I know it wasn't gluten. I have only eaten at home for the past few days. My stomach still hurts, very uneasy, and I feel very weak. If anyone has any idea what this might be please reply. I just don't want to endure another night like last night.

Thanks in advance!

Lollie

Share this post


Link to post
Share on other sites

Hi Lollie--Sorry you are feeling so bad :( ! I remember when you talked about you new vitamins--I thought they sounded good, and I checked them out, thinking I may try them. I can't remember why, but when I read the ingredients that day, I knew I couldn't tolerate them. Recently, I tried Culturelle--a probiotic. I did very well for the first 4-5 days. Then I had very similar things happen to me--I got nauseous, had what was kind of D--not normal for sure, the wave -like feelings of upset. I felt unwell and tired. I actually found it hard to believe it was the probiotic! It was highly recommended and I thought it would only help. Well, I researched it further and learned that it may adversly affect people who were sensitive to milk. I am--have been off dairy for 2 years--very strictly for the past 6 months. Could you post the name of your vitamins again? I can then look again and see what I found that concerned me. Thanks! :)

Share this post


Link to post
Share on other sites
Hi Lollie--Sorry you are feeling so bad :( ! I remember when you talked about you new vitamins--I thought they sounded good, and I checked them out, thinking I may try them. I can't remember why, but when I read the ingredients that day, I knew I couldn't tolerate them. Recently, I tried Culturelle--a probiotic. I did very well for the first 4-5 days. Then I had very similar things happen to me--I got nauseous, had what was kind of D--not normal for sure, the wave -like feelings of upset. I felt unwell and tired. I actually found it hard to believe it was the probiotic! It was highly recommended and I thought it would only help. Well, I researched it further and learned that it may adversly affect people who were sensitive to milk. I am--have been off dairy for 2 years--very strictly for the past 6 months. Could you post the name of your vitamins again? I can then look again and see what I found that concerned me. Thanks! :)

Sure Patti. They are Coenayme B Food Complex, by New Chapter Organics. On the ingredients, the only thing that I think might be a factor is the organic milled soy. But, is it possible to feel so good at first and then a week later finally have this kind of horrible reaction? I am still feeling pretty bad. I am very weak now. And the brain fog is ridiculous. Very much like a glutening, but I was very specific about the gluten, there isn't any in these. And the reaction last night was horrible. I thought I had a virus, but when I didn't get sick or have "D", I uled that out as well. I'm just so confused. I just want to feel good. Sorry, a momentary pity party.

Thanks for any healp Patti!

Lollie

Share this post


Link to post
Share on other sites

Lollie--I looked it back up, and this is what I thought would give me problems--it contains fermented milk, soy and cornstarch

http://www.new-chapter.com/product/pro_nut...D=32861&-search

I don't know if you are sensitive to any of these things, but I think that what happened with me, and maybe what happened with you, is that the small amounts taken daily didn't cause any reaction until enough of the offenders built up. I would stop taking it for a while--it took me several days to feel better after stopping mine. Hope you feel better soon! :)

Share this post


Link to post
Share on other sites
Lollie--I looked it back up, and this is what I thought would give me problems--it contains fermented milk, soy and cornstarch

http://www.new-chapter.com/product/pro_nut...D=32861&-search

I don't know if you are sensitive to any of these things, but I think that what happened with me, and maybe what happened with you, is that the small amounts taken daily didn't cause any reaction until enough of the offenders built up. I would stop taking it for a while--it took me several days to feel better after stopping mine. Hope you feel better soon! :)

Thanks Patti! I guess it must be the soy. I can't normally eat it, or if I do just every once in a while. It makes sense that it would build up in time. Man that just sucks, because the vitamins did help my energy level. But, believe me, they just aren't worth it.

Thanks again!

Lollie

Share this post


Link to post
Share on other sites
I've got a question. I started taking a B vitamin complex with probiotics last week. I posted that the results had been extremely positive. I have taken the one vitamin daily since. I have been queezy at night for about a week. I also have a cold/allergies that have my sinus in fits. Yesterday, I felt great, went to bed at a normal time. But my stomach woke me up at 1:30 am and I haven't been back to sleep since. The pain was horrible. It was in waves, like cramps, but all very spikey feeling. I had alot of nausea, no vomiting, no "d". It lasted all night. I feel better now, but can't figure out what happened. It was very much like when my gall bladder would hurt me, but I had it removed a year and a half ago.

I know it wasn't gluten. I have only eaten at home for the past few days. My stomach still hurts, very uneasy, and I feel very weak. If anyone has any idea what this might be please reply. I just don't want to endure another night like last night.

Thanks in advance!

Lollie

I had a terrible time taking B-vitamins, I had to stop them, I was in horrible pain when taking them. I was taking some extra B because I was told it helps with depression. The first few days I felt just fine, but after about four days, I thought I was gonna die or at least have to go to the ER. I also had gall bladder problems and this was considerably worse, and it lasted all day long, not just an attack that lasts for 30 minutes or so. I would lay off the B vitamins for awhile and see if it doesn't go away.

Go have some lab work done at the clinic/hospital and see what your vitamin levels are.

Share this post


Link to post
Share on other sites

All Vitamins I take upset my stomach except the B-12 that melts under my tongue. I need to get a liquid multi and see if that works

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...